Infants' Tylenol Drops 24mL Grape Dye-Free
Trusted by parents and doctors for over 50 years to be effective on pain & fever, while being gentle on the tummy. Comes with SIMPLEMEASURE® - a dosing technology specially designed to improve accuracy and reduce the potential for spills.
Fast effective relief of fever and pain due to:
- Colds or Flu
Each 1 mL contains:
- Pain reliever/Fever reducer: Acetaminophen, 80 mg
Non-Medicinal Ingredients (alphabetical):
Infants’ TYLENOL® Dye Free Grape Drops: butylparaben, carboxymethylcellulose sodium, cellulose, citric acid, corn syrup, flavour, glycerin, propylene glycol, purified water, sodium benzoate, sorbitol, xanthan gum
Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Do not give more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not give if your child is allergic to acetaminophen. Consult a doctor if your child develops allergic wheezing or itching, their symptoms last for more than 5 days, or fever lasts more than 3 days. Very rarely, serious skin reactions with acetaminophen have been reported. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away.
Ask a doctor or pharmacist before use if your child has a serious kidney or liver disease or uses any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications.
In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.
WARNING: Do not use if carton is open or if printed bottle neck band is broken. Syringe is not child resistant. Replace child resistant cap after each use.
Store at room temperature, 15 - 30°C (59 - 86°F). Protect from light.